# SDR DALA2017031502094

- Difficulty date: March 6, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1480, FRAME, ABOVE AND BELOW STRINGER 27L DENTED.  REMOVED THE DAMAGE. FABRICATED AND INSTALLED A REPAIR IAW SRM.
